This article is cited in 3 scientific papers (total in 3 papers)
Total rigidity of generic quadratic vector fields
Yu. Ilyashenkoabcd, V. Moldavskisde
a Steklov Math. Institute, Moscow, Russia
b Moscow Independent University
c Moscow State University
d Cornell University, US
e London, UK
We consider a class of foliations on the complex projective plane that are determined by a quadratic vector field in a fixed affine neighborhood. Such foliations, as a rule, have an invariant line at infinity. Two foliations with singularities on $\mathbb CP^2$ are topologically equivalent provided that there exists a homeomorphism of the projective plane onto itself that preserves orientation both on the and in $\mathbb CP^2$ and brings the leaves of the first foliation to that of the second one. We prove that a generic foliation of this class may be topologically equivalent to but a finite number of foliations of the same class, modulo affine equivalence. This property is called total rigidity. A recent result of Lins Neto implies that the finite number above does not exceed 240.
This is the first of the two closely related papers. It deals with the rigidity properties of quadratic foliations, whilst the second one studies the foliations of higher degree.
Key words and phrases:
foliations, topological equivalence, rigidity.
Received: October 10, 2010
Yu. Ilyashenko, V. Moldavskis, “Total rigidity of generic quadratic vector fields”, Mosc. Math. J., 11:3 (2011), 521–530
Citation in format AMSBIB
\by Yu.~Ilyashenko, V.~Moldavskis
\paper Total rigidity of generic quadratic vector fields
\jour Mosc. Math.~J.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Calsamiglia G., Deroin B., Frankel S., Guillot A., “Singular Sets of Holonomy Maps for Algebraic Foliations”, J. Eur. Math. Soc., 15:3 (2013), 1067–1099
Ramirez V., “The Utmost Rigidity Property For Quadratic Foliations on P-2 With An Invariant Line”, Bol. Soc. Mat. Mex., 23:2 (2017), 759–813
Ramirez V., “Twin Vector Fields and Independence of Spectra For Quadratic Vector Fields”, J. Dyn. Control Syst., 23:3 (2017), 623–633
|Number of views:|